# SDR CALA9800031

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN L-1 DOOR INNER SKIN.  THE CRACK WAS LOCATED 4 FROM FORWARD EDGE AND 10 BELOW UPPER TORQUE TUBE.  THE CRACKED AREA WAS CUT OUT IAW SRM 51-40-2, A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-2, 51-10-2, AND 51-30-2.
